# SDR AALA200800076

- Difficulty date: January 16, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 42,040 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT SIGN LIGHT AT AFT CABIN DOOR MISSING LENS.  REPLACED LENS FOR EMERGENCY EXIT SIGN LIGHT AT AFT CABIN DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
